Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 2, Pages 334–341 (Mi zvmmf10840)  

Method for computing the velocity of an electromagnetic wave propagating in a medium with inclusions at a low particle concentration

V. P. Ivanov

Blagonravov Institute of Mechanical Engineering, Russian Academy of Sciences, Moscow, 119334 Russia

Abstract: Multiple scattering theory is used to develop a method for computing the velocity of an electromagnetic wave (light) propagating in a medium with inclusions. A model of light scattering by particles placed in a waveguide on its axis is investigated.

Key words: speed of light in a layer with particles, waveguide with inclusions, light scattering by inclusions.

DOI: https://doi.org/10.1134/S0044466919020078


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:2, 322–329

Bibliographic databases:

UDC: 517.958:537.8
Received: 20.09.2017

Citation: V. P. Ivanov, “Method for computing the velocity of an electromagnetic wave propagating in a medium with inclusions at a low particle concentration”, Zh. Vychisl. Mat. Mat. Fiz., 59:2 (2019), 334–341; Comput. Math. Math. Phys., 59:2 (2019), 322–329

Citation in format AMSBIB
\Bibitem{Iva19}
\by V.~P.~Ivanov
\paper Method for computing the velocity of an electromagnetic wave propagating in a medium with inclusions at a low particle concentration
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 2
\pages 334--341
\mathnet{http://mi.mathnet.ru/zvmmf10840}
\crossref{https://doi.org/10.1134/S0044466919020078}
\elib{https://elibrary.ru/item.asp?id=36962819}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 2
\pages 322--329
\crossref{https://doi.org/10.1134/S0965542519020076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468087400014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065988087}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10840
  • http://mi.mathnet.ru/eng/zvmmf/v59/i2/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021